# SDR USAA070707

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 20,274 hours, 20,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 76 - 77 BETWEEN STRINGERS R36-37 HAS CREASE.  CUT OUT DAMAGE & INSTALLED DOUBLER PER SRM 53-00-11 FIG 203, DEFECT SIZE:  2.5" X 1" X .125".
